# SDR DHL99805002

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR HANDLE JAMMED IN DOWN POSITION.  COMPLETED ABNORMAL PROCEDURES RETURNED TO CVG.  RESERVICED NOSE STRUT WITH HYDRAULIC FLUID AND NITROGEN.  PERORMED GEAR SWING AND OPS CHECKED GOOD PER DC-8 M/M.
